MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Transient Ischemic Attack (2109)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Tia or stroke are known potential adverse events of any catheter ablation procedure and the relationship between the reported event and the device or procedure cannot be determined.
 
Event or Problem Description
A pulmonary vein isolation (pvi) procedure to treat atrial fibrillation was performed without reported incident.A few hours after the procedure, while in post-op, the patient experienced numbness in right arm and headache.The symptoms resolved the same day.The care team concluded upon examination a likely transient ischemic attack (tia) or stroke had occurred.It is not known if this likely event was related to the device or the procedure, but a relationship cannot be excluded.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key20789767
Report Number1225698-2024-00016
Device Sequence Number17875879
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale